COLORFUL PARTITIONS OF CARDINAL NUMBERS

被引:0
作者
BAUMGARTNER, J
ERDOS, P
GALVIN, F
LARSON, J
机构
[1] UNIV COLORADO, BOULDER, CO 80309 USA
[2] UNIV KANSAS, LAWRENCE, KS 66045 USA
[3] UNIV FLORIDA, GAINESVILLE, FL 32611 USA
来源
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES | 1979年 / 31卷 / 03期
关键词
D O I
10.4153/CJM-1979-056-4
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:524 / 541
页数:18
相关论文
共 8 条
[1]  
BENDAVID S, SHELAHS COMPACTNESS
[2]   AN ISOMORPHISM THEOREM FOR REAL-CLOSED FIELDS [J].
ERDOS, P ;
GILLMAN, L ;
HENRIKSEN, M .
ANNALS OF MATHEMATICS, 1955, 61 (03) :542-554
[3]   ON COMPLETE SUBGRAPHS OF GRAPHS DEFINED BY SYSTEMS OF SETS [J].
ERDOS, P ;
HAJNAL, A ;
MILNER, EC .
ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 1966, 17 (1-2) :159-&
[4]   SYMMETRIZABLE AND RELATED SPACES [J].
HARLEY, PW ;
STEPHENSON, RM .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1976, 219 (MAY) :89-111
[5]  
James E., 1976, ANN MATH LOGIC, V9, P401, DOI 10.1016/0003-4843(76)90018-8
[6]  
MILNER EC, 1968, J LONDON MATH SOC, V43, P495
[7]  
PRIKRY K, COMMUNICATION
[8]  
Trotter W.T, COMMUNICATION